Problèmes de Cauchy globaux
Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 1, p. 87-111
@article{BSMF_1992__120_1_87_0,
     author = {M\'eril, Alex and Yger, Alain},
     title = {Probl\`emes de Cauchy globaux},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {120},
     number = {1},
     year = {1992},
     pages = {87-111},
     doi = {10.24033/bsmf.2180},
     mrnumber = {1146787},
     zbl = {0799.47031},
     mrnumber = {93d:32022},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1992__120_1_87_0}
}
Meril, Alex; Yger, Alain. Problèmes de Cauchy globaux. Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 1, pp. 87-111. doi : 10.24033/bsmf.2180. http://www.numdam.org/item/BSMF_1992__120_1_87_0/

[1] Andersson (M.) and Passare (M.). - A shortcut to weighted representation formulas for holomorphic functions, Ark. Mat., t. 26, 1988, p. 1-12. | MR 89i:32003 | Zbl 0659.32006

[2] Berndtsson (B.). - A formula for interpolation and division in ℂn, Math. Ann., t. 263, 1981, p. 399-418. | MR 85b:32005 | Zbl 0499.32013

[3] Berndtsson (B.) and Passare (M.). - Integral formulas and an explicit version of the fundamental principle, J. Funct. Anal., t. 84, 2, 1989, p. 358-372. | MR 90i:32006 | Zbl 0686.46031

[4] Campbell (R.). - Théorie générale de l'équation de Mathieu. - Éditions Masson, Paris, 1955. | Zbl 0066.31702

[5] Courant (R.) and Hilbert (D.). - Methods of Mathematical physics, 2. - Interscience Publishers, Wiley and Sons, New York, 1962.

[6] Ehrenpreis (L.). - Fourier analysis in several complex variables. - Tracts in Math, 17, Wiley Interscience, New York, 1970. | MR 44 #3066 | Zbl 0195.10401

[7] Fischer (E.). - Über die Differentiations prozesses der Algebra, J. Math., t. 148, 1917, p. 1-78. | JFM 46.1436.02

[8] Gilbarg (D.) and Trudinger (N.S.). - Elliptic Partial Differential Equations of second order. - Springer Verlag, Berlin, 1983. | MR 86c:35035 | Zbl 0562.35001

[9] Hansen (S.). - Localizable analytically uniform spaces and the fundamental principle, Trans. Amer. Mat. Soc., t. 264, 1, 1981, p. 235-250. | MR 82f:35047 | Zbl 0482.46023

[10] Hobson (E.W.). - The Theory of spherical and ellipsoidal Harmonics. - Chelsea Publishing Company, New York, 1965.

[11] Kiselman (C.). - Prolongement des solutions d'une équation aux dérivées partielles à coefficients constants, Bull. Soc. Math. France, t. 97, 1969, p. 329-356. | Numdam | MR 42 #2161 | Zbl 0189.40502

[12] Mclachlan (N.W.). - Theory and application of Mathieu functions. - Oxford University Press, 1947. | MR 9,31b | Zbl 0029.02901

[13] Malgrange (B.). - Sur les points singuliers des équations différentielles, Enseign. Math., t. 2, 20, 1974, p. 147-176. | MR 51 #4316 | Zbl 0299.34011

[14] Meixner (J.) and Schafker (F.W.). - Mathieusche funktionen und sphäroid functionen, Die Grundlehren der Math, 71, Springer Verlag, 1954. | Zbl 0058.29503

[15] Meril (A.) and Struppa (D.). - Equivalence of Cauchy problems for entire and exponential type functions, Bull. London Math. Soc., t. 17, 1985, p. 469-473. | MR 87b:32006 | Zbl 0561.35007

[16] Newman (D.J.) and Shapiro (H.). - Fischer spaces of entire functions, Proc. Sympos. Pure Math., t. 11, 1968, p. 360-369. | MR 38 #2333 | Zbl 0191.41501

[17] Newman (D.J.) and Shapiro (H.). - A Hilbert space of entire functions related to the operational calculus, mimeographed, Ann Arbor, 1964.

[18] Shapiro (H.). - An algebraic theorem of E. Fischer and the holomorphic Goursat problem, preprint.

[19] Szegö (G.). - Orthogonal polynomials. - Amer. Math. Soc. Colloq. Publ., t. 23, 1939. | JFM 65.0278.03 | Zbl 0023.21505

[20] Vekua (I.N.). - New methods for solving elliptic equations. - North Holland, 1967. | MR 35 #3243 | Zbl 0146.34301

[21] Wada (R.). - A uniqueness set for linear partial differential operators of the second order, Funkcial. Ekvac., t. 31, 1988, p. 241-248. | MR 89k:35006 | Zbl 0683.35017

[22] Wada (R.). - Holomorphic functions on the complex sphere, Tokyo J. Math., t. 11, 1, 1988, p. 205-218. | MR 89h:32004 | Zbl 0656.32002

[23] Watson (G.). - Theory of Bessel functions. - Cambridge University Press, London-New York, 1966. | Zbl 0174.36202

[24] Yger (A.). - Formules de division et prolongement méromorphe, Séminaire Lelong-Skoda, 1986-1987, Lecture Notes in Math., 1295. | MR 91c:32007 | Zbl 0632.32010